# SDR CA100607005

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 204-B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Part number: P9103PPFS381A
- Condition: Rough
- Location: Blower Assy
- Component: Blower, Bell
- Component part number: 204062540001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW BEARING (PN P9103PPFS381A) PURCHASED FROM MFG, FOUND UNSERVICABLE, DUE TO LACK OF LUBRICATION AND ROUGH OPERATION.  PART SCRAPPED AND WARRANTY RECEIVED FROM MFG.   NOTE: THIS BEARING IS PART OF A BLOWER ASSY.
